# SDR QXEA200601387

- Difficulty date: May 22, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT HAND INBOARD FLAP TRACK NR 2 LOWER HAS DIVOTS WITH CORROSION SPOTS AT 0, 5 AND 15 DEGREE POSITIONS ON THE TOP SIDE OF THE TRACK.  REPAIRED IAW RD 8-57-986.
